American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 70 of 70 found      Go to page: 1 2 3

[61] Theodore S. Bolis. Every finitely generated Fischer group is finite . Proc. Amer. Math. Soc. 42 (1974) 387-389. MR 0338183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] John C. Lennox. Finite Frattini factors in finitely generated soluble groups . Proc. Amer. Math. Soc. 41 (1973) 356-360. MR 0333003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] John C. Lennox. Finite frattini factors in finitely generated Abelian-by-polycyclic groups . Proc. Amer. Math. Soc. 41 (1973) 361-362. MR 0333004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Roger Lyndon, Thomas McDonough and Morris Newman. On products of powers in groups . Proc. Amer. Math. Soc. 40 (1973) 419-420. MR 0320153.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Roger C. Lyndon and Morris Newman. Commutators as products of squares . Proc. Amer. Math. Soc. 39 (1973) 267-272. MR 0314997.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] A. Karrass and D. Solitar. On finitely generated subgroups which are of finite index in generalized free products . Proc. Amer. Math. Soc. 37 (1973) 22-28. MR 0320152.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] James McCool and Alfred Pietrowski. On recognising certain one relation presentations . Proc. Amer. Math. Soc. 36 (1972) 31-33. MR 0306333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Gilbert Baumslag. A finitely presented metabelian group with a free abelian derived group of infinite rank . Proc. Amer. Math. Soc. 35 (1972) 61-62. MR 0299662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] N. D. Gupta and R. B. Quintana. On groups of exponent four. III . Proc. Amer. Math. Soc. 33 (1972) 15-19. MR 0292919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] J. Fischer, A. Karrass and D. Solitar. On one-relator groups having elements of finite order . Proc. Amer. Math. Soc. 33 (1972) 297-301. MR 0311780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 70 of 70 found      Go to page: 1 2 3